# SDR SWAA2022041988226

- Difficulty date: March 25, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SUPPORT BRACKET IS BROKEN STA 867; AT STR 3 R/H. / [01] PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02;STEP 9.;[02] REMOVED WIRE SUPPORT BRACKET BROKEN STA 867;AT STR. 3 RH;IAW SRM 51-40-02.;[03] LOCATED AND DRILLED NEW SUPPORT BRACKET WITH P/N 287A4015-9;LOT#1481344-2;PO#855620;IAW SRM 51-10-05;AND DWG#146A7901 REV A.OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 1-3. OK TO INSTALL;[05] INSTALLED WIRE SUPPORT BRACKET STA 867;AT STR. 3 RH;IAW SRM 51-40-02 AND DWG#146A7901 REV. A.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[06] VERIFIED CORRECTIVE ACTION 5
